Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Headache, fever, stomach upset, runny nose, sneezing, body ache, had hay fever. Medication?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2289 Questions
Terrible headache, body aches, fever, upset stomach, sneezing, runny nose and dry nose. I have to fly to NYC on Thursday. Can you help me feel better or do I need to see a Dr.?
(This just started yesterday.)
I'm a female, 40 something, usually healthy, some hay fever, overweight.
Posted Mon, 30 Apr 2012 in Infections
Answered by Dr. Naveen Kumar 1 hour later

Thanks for the query

Fever, body aches, sneezing and running nose are the features of Hay fever has got worsened due to the URTI.

Viral infection is usually self-limiting and lasts for 3-5days, mean while you need to take symptomatic medicines. As you are planning to travel by flight, you should be symptomatically better or else you will land up with barotrauma.

It would be better if you could consult a doctor (preferably an ENT specialist), as he can prescribe the appropriate medicines for you. You will require nasal decongestants, steroid nasal spray (to reduce the symptoms of hay fever and URTI) and paracetamol to control the fever. Also, drink plenty of warm water to keep yourself hydrated and do steam inhalation to relieve the nasal congestion.

Hope I have answered your query; I will be available for the follow-up queries.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor